# SDR COEA2015102407923

- Difficulty date: October 24, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 31,794 hours, 39,842 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371307202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  RT UPPER INTERIOR FUSELAGE SKIN HAS LEVEL 2 CORROSION & SCRATCH DAMAGE, EXCEEDING SRM LIMITATIONS.  REPAIR IAW SRM 42 530000-300-834-A01-001-01 REV 106.
